# SDR HNAA2023022700054

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER TAKE-OFF A BURNING SMELL WAS NOTED IN CABIN AND CIRCUIT BREAKER H-10 FOUND POPPED. (PASS SIGNS).
 FACT  27FEB23  10:39  PHL T/S AND FOUND STERILE LIGHT TO BE THE CAUSE OF CB H-10 TO POP. DID NOT DETECT ANY UNUSUAL ODORS WHEN RUNNING PACKS AND WITHOUT. REF SEQ.2 FOR STERILE LIGHT MEL.
